Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The space $ (l\sb \infty/c\sb 0,\;{\rm weak})$ is not a Radon space

Authors: José L. de María and Baltasar Rodríguez-Salinas
Journal: Proc. Amer. Math. Soc. 112 (1991), 1095-1100
MSC: Primary 46B25
MathSciNet review: 1045590
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Talagrand [10] gives an example of a Banach space with weak topology which is not a Radon space, independently of their weight. This result gives an answer to a question formulated by Schwartz [9]. In this paper, following the papers of Drewnowski and Roberts [1] and Talagrand [10], we prove that the classical space ( $ {l_\infty }/{c_0}$, weak) is not a Radon space.

References [Enhancements On Off] (What's this?)

  • [1] L. Drewnowski and J. W. Roberts, On the primariness of the Banach space $ {l_\infty }/{c_0}$, preprint.
  • [2] J. de Maria and B. Rodriguez-Salinas, On measures on Banach spaces with the weak topology (to appear).
  • [3] -, On measurable sets of a $ \tau $-additive measure (to appear).
  • [4] -, Banach spaces which are Radon spaces with the weak topology (to appear).
  • [5] G. Koumoullis, On perfect measures, Trans. Amer. Math. Soc. 264 (1981), 521-537. MR 603778 (82i:28017)
  • [6] I. E. Leonard and J. H. M. Whitfield, A classical Banach space: $ {l_\infty }/{c_0}$, Rocky Mountain J. Math. 13 (1981), 531-539. MR 715776 (84j:46030)
  • [7] D. Montgomery, Non-separable metric spaces, Fund. Math. 25 (1935), 527-533.
  • [8] W. Schachermayer, Eberlein compacts et espaces de Radon, C. R. Acad. Sci. Paris 284 (1977), 405-407. MR 0440011 (55:12892)
  • [9] L. Schwartz, Seminaire Maurey-Schwartz, 1975-1976, expos XXIII.
  • [10] M. Talagrand, Sur un theoreme de L. Schwartz, C. R. Acad. Sci. Paris 286 (1978), 265-267. MR 0507479 (58:22455)
  • [11] R. C. Walker, The Stone-Čech compactification, Springer-Verlag, New York, 1974. MR 0380698 (52:1595)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B25

Retrieve articles in all journals with MSC: 46B25

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society